# SDR IPXA2020082559496

- Difficulty date: August 25, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 26,401 hours, 17,474 cycles
- Engine: Rroyce RB211*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A** ATB ** EMERGENCY DECLARED**LANDED WITHOUT INCIDENT **  AT APROX 8000' RIGHT ENGINE EGT SURGE TO ABOUT 890 DEG . APPROX TIME OF 5 SEC. JUMP SEATER STATED HE SMELLED AND ODER AT TIME OF EVENT AFTER REDUCING POWER TO REDUCE EGT INTO NORMAL RANGE EPR FELL BELOW BASE LINE TO APPROX .90.REF L/PS 290864/1 & 290865/1 FOUND DIRT/DEBRIS LODGED P1 TUBE. CLEANED DEBRIS & FLUSHED LINE WITH DRY NITROGEN IAW FIM 73-21-00-301, 71-05-00-815-824-ROO & 71-05-00-815-819-ROO. PERF'D PWR PLANT TEST 11 & 13 PER MM 71-00-00-715-197-RO3 3. ALL PARAMETERS NORMAL. A/C OK TO CONTINUE SERVICE. NO DMG TO RT ENG.
